I am at my wits end here.
May of 2005 I got very sick - which I attribute to a trip to Mexico we took in April. So sick that I almost ended up in the hospital.
The doctor stuck me on Levaquin for 10 days and I am still having side effects, but that is a different thread entirely.
Since then, I have had the recurring problem of constipation and mucus in my stool. Not every day but more often than not. Understand that in the past 35 years before the Mexico trip I have been constipated maybe 10 times TOTAL.
As time has gone on, those symptoms have lessened but not gone away completely.
Now, just to keep me from being bored, I have started having random nights where I am awakened to severe gas pain and cramping followed by diahrea (sp). The pain is so severe that it makes me nauseus (sp again).
Within 30 to 45 minutes it is over and I feel fine (a little hungry though) and I will be fine for weeks. Typically the day after I will have a slight pinching pain in my left side, just below my belt line.
I have tried linking it to food with no luck and so I am stuck.
I do take 2 Metamucil tablets (one with each meal) each day to help with IBS that I have been dealing with for 20+ years which caused cramping and diahrea right after dinner. That has not happened much at all since the "fiber therapy" started.
Any suggestions would be greatly appreciated.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?